×

Found 14 Documents (Results 1–14)

100
MathJax

Set coverings and invertibility of functional Galois connections. (English) Zbl 1080.06001

Litvinov, G. L. (ed.) et al., Idempotent mathematics and mathematical physics. Proceedings of the international workshop, Vienna, Austria, February 3–10, 2003. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3538-6/pbk). Contemporary Mathematics 377, 19-51 (2005).
PDF BibTeX XML Cite
Full Text: arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification